Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A functional equation for the Joukowski transformation

Author: Mirosław Baran
Journal: Proc. Amer. Math. Soc. 106 (1989), 423-426
MSC: Primary 39B20; Secondary 30D05
MathSciNet review: 962240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to solve a functional equation which arises from the Joukowski transformation. The functional equation has a simple geometric interpretation which is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39B20, 30D05

Retrieve articles in all journals with MSC: 39B20, 30D05

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society